# SDR JJBA20251008021

- Difficulty date: September 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, SERVICE DOOR CUT OUT, LOWER CHANNEL BTW FR 20-22 FOUND CORRODED. AT CF1 SERVICE DOOR CUT OUT, LOWER CHANNEL BTW FR 20-22, CHANNEL CORRODED OUT OF LIMIT. CF1 SERVICE DOOR CUT OUT LOWER CHANNEL BTW FR 20-22 REMOVED AND REPLACED.
